# SDR FDEA201911032850

- Difficulty date: November 3, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 33,461 hours, 18,417 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5327534920000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MDCC CROSSBEAM AT FR64 BETWEEN Y953 AND Y1456 REQUIRES   EVALUATION FOR CONFORMITY   THE EXISTING REPAIR ON MDCC CROSSBEAM AT FR64 BETWEEN Y953 AND Y1456 WAS   EVALUATED AND FOUND DID NOT IN CONFORMITY WITH EA: 6-5310-83491. THE REPAIR WAS   REMOVED AND REPAIRED AGAIN PER EA: 6-5310-83491 A P2. TITLE: FUSELAGE - MAIN FRAME -   DAMAGE TO FR64 FLOOR BEAM LEFT SIDE AT Y1245. EO 6-5100-7-5000 D07 PT1 WAS   COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/310 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121. 707. THE REPAIR WAS CATEGORY "B" AND CLASSIFIED   AS MAJOR PER GMM6-2-100
